# SDR GTIA040586

- Difficulty date: May 31, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLIGHT COMPARTMENT CENTER FLOOR PANEL STATION 148 TO STATION 160 HAS SEVERAL CRACKS ON EDGES AND CORRODED AT INSERTS.  FABRICATED NEW FLOORBOARD.  (M)
